# SDR ASAA0280275

- Difficulty date: August 21, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTING INOPERATIVE IN 1ST CLASS CABIN.  REPLACED A LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
